Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have piles problem. Did haemoglobin test. Had dengue

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
HB count 5.1. Piles problem. Discharge frm Hospital 6th Oct 13 due to dengu. Pls suggest..
Posted Mon, 4 Nov 2013 in Abdominal Pain
Answered by Dr. Anjana Rao Kavoor 1 hour later
Brief Answer:
Please find detailed answer below

Detailed Answer:
Thanks for writing in to us.

I have read through your query in detail.

Dengue is a condition which causes severe decrease in platelets and this may lead to uncontrolled bleeding due to abnormal clotting mechanism. Having Hb 5.1 is severely anemic and requires treatment with blood transfusion and also transfusion of packed cells and platelet concentrates. This has to be done slowly and best under supervision of a medical specialist.

You must also take good food. For plies consulting with a surgeon is important. Follow his advise which may include taking a sitz bath. Fill your bathtub with just enough warm water to cover the anal area. Do this several times a day, especially after you have had a bowel movement. Soak for about 15 minutes at a time. Be careful! If the water is too warm, it could burn you.

Try not to sit or stand for a long time when hemorrhoids are irritated. If you must sit for a long time, sit on a pillow. Avoid lifting heavy objects.
Wear cotton underwear to prevent moisture buildup, which can irritate hemorrhoids. Wear loose clothing to allow freedom of movement and to reduce pressure on the anal area.

Waiting for an update from your end.
Hope this helps.

Dr.A.Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor